MathSciNet Relay Station
MathSciNet bibliographic data
MR195724 (33 #3922) 02.70
Hay, Louise On creative sets and indices of partial recursive functions. Trans. Amer. Math. Soc. 120 1965 359–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement